# SDR GLBA2002021

- Difficulty date: February 12, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 12,152 hours, 15,651 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912121
- Part serial: 0595
- Condition: Failed
- Location: Left
- Part time: 986 hours, 991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FEATHER LIGHT ILLUMINATED INFLIGHT.  REPLACED HIGH PRESSURE SWITCH, OPS CHECKED SYSTEM SATISFACTORY.
